MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT SYSTEM
Model Number 5F061203CS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported information, the physical sample was not returned so that a catheter related issue of the alleged stent fracture during deployment could not be investigated.One image was provided demonstrating one stent end of the deployed stent inside a vessel.Significant calcification was visible which led to an irregular appearance of the open cell design in one axial position.The resolution was poor so that the single stent struts were not visible.Stent elongation or foreshortening could not be identified; the stent body appeared with homogeneous contrast.A strut fracture could not be identified which led to an inconclusive evaluation result.Based on the information available and the evaluation of the returned sample a definite root cause for the reported issue could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the malfunction indicated that model 5f061203cs vascular stent allegedly fractured.This report was received from one source.He malfunction involved a patient with no known impact to the patient.The (b)(6) year old female patient was (b)(6) kgs.

Brand Name
LIFESTENT 5F VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8783286
Report Number9681442-2019-00085
Device Sequence Number19336467
Product Code NIP
UDI-Device Identifier00801741120190
UDI-Public(01)00801741120190
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5F061203CS
Device Catalogue Number5F061203CS
Device Lot NumberANCW0638
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1